zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Finite-time stabilization of stochastic nonholonomic systems and its application to mobile robot. (English) Zbl 1253.93087
Summary: We investigate the problem of finite-time stabilization for a class of stochastic nonholonomic systems in chained form. By using stochastic finite-time stability theorem and the method of adding a power integrator, a recursive controller design procedure in the stochastic setting is developed. Based on switching strategy to overcome the uncontrollability problem associated with $x_0(0) = 0$, global stochastic finite-time regulation of the closed-loop system states is achieved. The proposed scheme can be applied to the finite-time control of nonholonomic mobile robot subject to stochastic disturbances. The simulation results demonstrate the validity of the presented algorithm.

MSC:
93C85Automated control systems (robots, etc.)
93D05Lyapunov and other classical stabilities of control systems
WorldCat.org
Full Text: DOI
References:
[1] R. W. Brockett, “Asymptotic stability andfeed back stabilization,” in Differential Geometric Control Theory, R. S. Millman and H. J. Sussmann, Eds., pp. 2961-2963, Birkhäauser, Boston, Mass, USA, 1983.
[2] A. Astolfi, “Discontinuous control of nonholonomic systems,” Systems & Control Letters, vol. 27, no. 1, pp. 37-45, 1996. · Zbl 0877.93107 · doi:10.1016/0167-6911(95)00041-0
[3] W. L. Xu and W. Huo, “Variable structure exponential stabilization of chained systems based on the extended nonholonomic integrator,” Systems & Control Letters, vol. 41, no. 4, pp. 225-235, 2000. · Zbl 0980.93067 · doi:10.1016/S0167-6911(00)00057-8
[4] R. M. Murray and S. S. Sastry, “Nonholonomic motion planning: steering using sinusoids,” IEEE Transactions on Automatic Control, vol. 38, no. 5, pp. 700-716, 1993. · Zbl 0800.93840 · doi:10.1109/9.277235
[5] Z.-P. Jiang, “Iterative design of time-varying stabilizers for multi-input systems in chained form,” Systems & Control Letters, vol. 28, no. 5, pp. 255-262, 1996. · Zbl 0866.93084 · doi:10.1016/0167-6911(96)00029-1
[6] Y.-P. Tian and S. Li, “Exponential stabilization of nonholonomic dynamic systems by smooth time-varying control,” Automatica, vol. 38, no. 8, pp. 1139-1146, 2002. · Zbl 1003.93039 · doi:10.1016/S0005-1098(01)00303-X
[7] I. Kolmanovsky and N. H. McClamroch, “Hybrid feedback laws for a class of cascade nonlinear control systems,” IEEE Transactions on Automatic Control, vol. 41, no. 9, pp. 1271-1282, 1996. · Zbl 0862.93048 · doi:10.1109/9.536497
[8] Z.-P. Jiang, “Robust exponential regulation of nonholonomic systems with uncertainties,” Automatica, vol. 36, no. 2, pp. 189-209, 2000. · Zbl 0952.93057 · doi:10.1016/S0005-1098(99)00115-6
[9] Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, “A switching algorithm for global exponential stabilization of uncertain chained systems,” IEEE Transactions on Automatic Control, vol. 48, no. 10, pp. 1793-1798, 2003. · doi:10.1109/TAC.2003.817937
[10] S. S. Ge, Z. Wang, and T. H. Lee, “Adaptive stabilization of uncertain nonholonomic systems by state and output feedback,” Automatica, vol. 39, no. 8, pp. 1451-1460, 2003. · Zbl 1038.93079 · doi:10.1016/S0005-1098(03)00119-5
[11] Y.-G. Liu and J.-F. Zhang, “Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts,” International Journal of Control, vol. 78, no. 7, pp. 474-490, 2005. · Zbl 1115.93082 · doi:10.1080/00207170500080280
[12] Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, “Output feedback exponential stabilization of uncertain chained systems,” Journal of the Franklin Institute, vol. 344, no. 1, pp. 36-57, 2007. · Zbl 1119.93057 · doi:10.1016/j.jfranklin.2005.10.002
[13] X. Zheng and Y. Wu, “Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 904-920, 2009. · Zbl 1152.93048 · doi:10.1016/j.na.2008.01.037
[14] F. Gao, F. Yuan, and H. Yao, “Robust adaptive control for nonholonomic systems with nonlinear parameterization,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3242-3250, 2010. · Zbl 1214.93038 · doi:10.1016/j.nonrwa.2009.11.019
[15] Z.-Y. Liang and C.-L. Wang, “Robust stabilization of nonholonomic chained form systems with uncertainties,” Acta Automatica Sinica, vol. 37, no. 2, pp. 129-142, 2011. · Zbl 1240.70015 · doi:10.3724/SP.J.1004-2011.00129
[16] J. Wang, H. Gao, and H. Li, “Adaptive robust control of nonholonomic systems with stochastic disturbances,” Science in China. Series F, vol. 49, no. 2, pp. 189-207, 2006. · Zbl 1117.93027 · doi:10.1007/s11432-006-0189-5
[17] Y.-L. Liu and Y.-Q. Wu, “Output feedback control for stochastic nonholonomic systems with growth rate restriction,” Asian Journal of Control, vol. 13, no. 1, pp. 177-185, 2011. · Zbl 1248.93137 · doi:10.1002/asjc.230
[18] Y. Zhao, J. Yu, and Y. Wu, “State-feedback stabilization for a class of more general high order stochastic nonholonomic systems,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 8, pp. 687-706, 2011. · Zbl 1227.93100 · doi:10.1002/acs.1233
[19] S. P. Bhat and D. S. Bernstein, “Continuous finite-time stabilization of the translational and rotational double integrators,” IEEE Transactions on Automatic Control, vol. 43, no. 5, pp. 678-682, 1998. · Zbl 0925.93821 · doi:10.1109/9.668834
[20] E. Moulay and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1430-1443, 2006. · Zbl 1131.93043 · doi:10.1016/j.jmaa.2005.11.046
[21] E. Moulay and W. Perruquetti, “Finite time stability conditions for non-autonomous continuous systems,” International Journal of Control, vol. 81, no. 5, pp. 797-803, 2008. · Zbl 1152.34353 · doi:10.1080/00207170701650303
[22] Y. Hong, Z.-P. Jiang, and G. Feng, “Finite-time input-to-state stability and applications to finite-time control design,” SIAM Journal on Control and Optimization, vol. 48, no. 7, pp. 4395-4418, 2010. · Zbl 1210.93066 · doi:10.1137/070712043
[23] Y. Hong, “Finite-time stabilization and stabilizability of a class of controllable systems,” Systems & Control Letters, vol. 46, no. 4, pp. 231-236, 2002. · Zbl 0994.93049 · doi:10.1016/S0167-6911(02)00119-6
[24] Y. Hong and J. Wang, “Finite time stabilization of a class of nonlinear systems,” Science China, vol. 35, pp. 663-672, 2005.
[25] X. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881-888, 2005. · Zbl 1098.93032 · doi:10.1016/j.automatica.2004.11.036
[26] S. Li and Y.-P. Tian, “Finite-time stability of cascaded time-varying systems,” International Journal of Control, vol. 80, no. 4, pp. 646-657, 2007. · Zbl 1117.93004 · doi:10.1080/00207170601148291
[27] X. Chang and Y. G. Liu, “Finite-time stabilization for a class of zero-dynamics uncertain nonlinear systems with adjustable-settling-time,” Control Theory and Applications, vol. 26, no. 4, pp. 358-364, 2009. · Zbl 1212.93141
[28] Y. Hong, J. Wang, and Z. Xi, “Stabilization of uncertain chained form systems within finite settling time,” IEEE Transactions on Automatic Control, vol. 50, no. 9, pp. 1379-1384, 2005. · doi:10.1109/TAC.2005.854620
[29] J. Yin, S. Khoo, Z. Man, and X. Yu, “Finite-time stability and instability of stochastic nonlinear systems,” Automatica, vol. 47, no. 12, pp. 2671-2677, 2011. · Zbl 1235.93254 · doi:10.1016/j.automatica.2011.08.050
[30] R. Situ, Theory of Stochastic Differential Equations with Jumps and Applications, Mathematical and Analytical Techniques with Applications to Engineering, Springer, New York, NY, USA, 2005. · Zbl 1070.60002
[31] W. Chen and L. C. Jiao, “Finite-time stability theorem of stochastic nonlinear systems,” Automatica, vol. 46, no. 12, pp. 2105-2108, 2010. · Zbl 05850219 · doi:10.1016/j.automatica.2010.08.009
[32] H. Liu and X. Mu, “A converse Lyapunov theorems for stochastic finite-time stability,” in Proceedings of the 30th Chinese Control Conference (CCC ’11), pp. 1419-1423, 2011.
[33] W. Li, X.-J. Xie, and S. Zhang, “Output-feedback stabilization of stochastic high-order nonlinear systems under weaker conditions,” SIAM Journal on Control and Optimization, vol. 49, no. 3, pp. 1262-1282, 2011. · Zbl 1228.93101 · doi:10.1137/100798259
[34] J. P. Hespanha, D. Liberzon, and A. S. Morse, “Towards the supervisory control of uncertain nonholonomic systems,” in Proceedings of the American Control Conference (ACC ’99), pp. 3520-3524, San Diego, Calif, USA, 1999.